# SDR IXXA20161123140

- Difficulty date: October 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 764-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BS 764 - 785 STRINGER 37L CORRODED. CUT OUT CORRODED AREA OF STRINGER  AND INSTALLED A REPAIR FILLER AND SPLICE IAW SRM 53-00-03 REPAIR 2 AND REA 47224REA14.  AIRCRAFT GROUNDED.
